# SDR P5CA0300974

- Difficulty date: October 25, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 19,446 hours, 2,560 cycles
- Engine: Ge CF680C2B6F
- Engine time: 19,254 hours, 3,237 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENGINE SHUTDOWN DUE TO NO OIL QTY - FL 350 OIL PRESSURE 45.  DURATION OF SHUTDOWN - 45 MINUTES.  REMOVED AND REPLACED NR 3 ENGINE PER MM 71-00-00 AND ATLAS MX JOB CARD A71710GTI.  ENGINE OPS CHECK GOOD PER MM 71-00-00.
